MAUDE Adverse Event Report: SILK ROAD MEDICAL ENROUTE TRANSCAROTID STENT SYSTEM; ENROUTE TSS

SILK ROAD MEDICAL ENROUTE TRANSCAROTID STENT SYSTEM; ENROUTE TSS
Model Number SR-1040-CS
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 01/08/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that approximately four years after a right transcarotid artery revascularization (tcar) procedure, the patient presented with pseudoaneurysm and linear fracture of the enroute transcarotid stent.The physician performed transfemoral carotid artery stenting (tf-cas) and placed an additional stent over the fractured enroute stent.The cause of the stent fracture and pseudoaneurysm is unknown at this time.Additional information received indicated that the patient expired from heart issues.The reported event of death is not related to the tcar procedure.
 
Additional Manufacturer Narrative
For section a2, the exact patient's age is unknown; however, it was reported that the age range is 65-69 years.The product associated with this complaint was not returned to the manufacturer for analysis.A review of manufacturing records for this device was completed and no issues were identified that could have led to the adverse event reported.Silk road medical will continue to monitor for occurrences of similar events.All reasonably available information has been provided by the company at the time of submission of this report.The fields that are blank are not an omission and indicate that the information is either not applicable or currently unavailable.If additional information is received, a supplemental report will be filed.

Brand Name
ENROUTE TRANSCAROTID STENT SYSTEM
Common Device Name
ENROUTE TSS
Manufacturer (Section D)
SILK ROAD MEDICAL
1213 innsbruck drive
sunnyvale CA 94089
Manufacturer (Section G)
SILK ROAD MEDICAL
1213 innsbruck drive
sunnyvale CA 94089
Manufacturer Contact
shelrin devi
1213 innsbruck drive
sunnyvale, CA 94089
4087209002
MDR Report Key18636249
Report Number3014526664-2024-00019
Device Sequence Number12745215
Product Code NIM
UDI-Device Identifier00811311020539
UDI-Public(01)00811311020539(17)210331(10)17858028
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P140026
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2021
Device Model NumberSR-1040-CS
Device Catalogue NumberSR-1040-CS
Device Lot Number17858028
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2024
Initial Report FDA Received Date02/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/26/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale